Myopathy and eosinophilic pneumonia coincidentally induced by treatment with daptomycin.

@article{Hagiya2015MyopathyAE,
  title={Myopathy and eosinophilic pneumonia coincidentally induced by treatment with daptomycin.},
  author={Hideharu Hagiya and Kou Hasegawa and Kikuko Asano and Tomohiro Terasaka and Kosuke Kimura and Takahiro Nada and Eri Nakamura and Koichi Waseda and Yoshihisa Hanayama and Fumio Otsuka},
  journal={Internal medicine},
  year={2015},
  volume={54 5},
  pages={525-9}
}
A 34-year-old man with 22q11.2 deletion syndrome (DiGeorge syndrome) concurrently suffered from myopathy and eosinophilic pneumonia shortly after receiving daptomycin (DAP) for right-sided infective endocarditis. The simultaneous occurrence of these phenomena in relation to DAP therapy has not been previously well described. An allergic reaction was suspected as a possible etiology of these DAP-related complications. This case highlights the need for close observation in order to detect both… CONTINUE READING